Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I HAVE SKIN PROBLEM ON MY PENILE GLAND.

I HAVE SKIN PROBLEM ON MY PENILE GLAND , THE FORESKIN IS DAMAGED & THE GLAND HAS SHRINKEN, YELLOW COLOURATION OF URINE, DIZZINESS & LOSS OF ENERGY, BECOMING WEAK, PLEASE DO KINDLY TELL ME ABOUT THE TREATMENT! THANK YOU
Asked On : Tue, 25 Jan 2011
Answers:  3 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello.welcome.Rule out UTI and DIABETES.Your weakness or dizziness has nothing to do with it.If your foreskin is damaged and doesn't heal with medicines despite carols trials then go for circumcision.Consult a surgeon.Good luck.
Answered: Sat, 17 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Thanks for query,
It seems that you might have there may be injury to frenulum where foreskin is attached to penis and while doing intercourse or forceful masturbation.
if there is swelling and pain then go for antibiotic medicines.
Take plenty of water for passing concentrated urine.
Ok and bye.
Answered: Wed, 5 Oct 2011
I find this answer helpful
  Anonymous's Response
Hi There. I suspect the yellow discolouration, dizziness and loss of energy are probably unrelated to your 'foreskin damage'. Can you specify what you mean by it. Do you have any pictures? You should probably check if you have a urinary infection. Are you diabetic?

Regards

Dr.Sasi Attili
Consultant Dermatologist
Answered: Tue, 25 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor